# SDR 7C7A2018052590428

- Difficulty date: May 9, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,586 hours, 32,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 167-182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED. REPAIRED IAW RD 8-53-15722 AND ECO 008.53-18.41.
